# SDR UALA2009031000710

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 35,914 hours, 4,329 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK STAIRWAY AREA EMERGENCY LIGHTS QUICK DISCHARGED, EQUIP M5934, LOC STA 910 WL310 BL 93.  REPLACED WITH SERVICEABLE BATTERY PACK EQUIP M5934 AND OP CHECKED NORMAL.
